# SDR UIEA2013070300351

- Difficulty date: July 3, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,727 hours, 21,278 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Line
- Condition: Loose
- Location: Rt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

IN CRUISE FLT, RT GENERATOR DRIVE MESSAGE, ACCOMPLISHED QRH CHECKLIST.  FOUND LOOSE LINE, TIGHTENED LINE IAW AMM 20-11-00, NR 2 GENERATOR RECONNECTED IAW AMM 24-11-01.  LEAK CHECK AND OPS CHECKED FAILED IAW AMM 24-11-01.
